# SDR CALA9701686

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT CENTER FUSELAGE SKIN CORRODED WITH A BROKEN RIVET AT STA 720A, STRINGER 26L.  THE CORRODED AREA WAS CUT OUT AND THE CORROSION WAS CLEANED IAW SRM 51-10-6.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 53-30-3, AND 51-30-2.
